# SDR SWAA2022022380843

- Difficulty date: September 26, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A14112
- Condition: Broken
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT DOOR REVEAL CAP STRIP IS BROKE / VERIFIED AND REPLACED FWD CARGO AFT DOOR REVEAL CAP STRIP PN# 453A1411-2 IAW BOEING DWG #453A1400 REV C 'REPLACED ONLY' ATG# A27377
